# SDR UALA2011050202138

- Difficulty date: April 29, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 42,958 hours, 5,292 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUNNING HYDRAULIC LEAKAGE AT CTR SYS WING FLIGHT CONTROL SHUTOFF VALVE AT LT MAIN LANDING GEAR WHEEL WELL.  FOUND INLET VALVE (LOWER) TUBING LEAKING.  AFTER TIGHTENING GOT LEAKAGE TO 1 DROP PER MINUTE.  NOW ITS WITHIN DISPATCH LIMITS AS PER AMM.  SUGGEST TUBE & UNION REPLACEMENT.  REPLACED CENTER SYSTEM WING FLIGHT SHUTOFF VALVE. OPERATION CHECKS OKAY. NO LEAKS NOTED.
